# SDR UPS05845006

- Difficulty date: July 11, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- Aircraft time: 75,049 hours, 28,670 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Sub Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLER BLOWN OUT IN COCKPIT SUBFLOOR AT STA  -67 TO -81.  REMOVED FINGER DOUBLER AT STA -67 TO -81.  FABRICATED FINGER DOUBLER AND INSTALLED IAW SRM 53-3-1, AND 51-1-21, 51-1-20D.
